JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 2, Article 59
A Relation to Hilbert's Integral Inequality and Some Base Hilbert-type Inequalities

    Authors: Bicheng Yang,  
    Keywords: Base Hilbert-type integral inequality; Parameter; Weight function.  
    Date Received: 17/04/08  
    Date Accepted: 18/05/08  
    Subject Codes:


    Editors: Josip E. Pecaric,  

In this paper, by using the way of weight function and real analysis techniques, a new integral inequality with some parameters and a best constant factor is given, which is a relation to Hilbert's integral inequality and some base Hilbert-type integral inequalities. The equivalent form and the reverse forms are considered.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login